Note on G. J. Massey's closure-algebraic operation

Notre Dame Journal of Formal Logic 11 (3):343-346 (1970)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093894005
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,463
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Christopher R. Hitchcock (1992). Discussion. Journal of Philosophical Research 17:215-223.
Bołeslaw Sobociński (1973). A Note on Newman's Algebraic Systems. Notre Dame Journal of Formal Logic 14 (1):129-133.
Kathleen Nicholson Massey (1994). Stephen J. Massey 1948-1992. Proceedings and Addresses of the American Philosophical Association 67 (4):144 - 145.
Stephen John Nash (2004). On Closure in Economics. Journal of Economic Methodology 11 (1):75-89.
Gerald J. Massey (1963). Note on Copi's System. Notre Dame Journal of Formal Logic 4 (2):140-141.
Tapani Hyttinen (1998). A Remark on Algebraic Closure and Orthogonality. Notre Dame Journal of Formal Logic 39 (4):527-530.

Monthly downloads

Added to index


Total downloads

5 ( #573,313 of 1,925,534 )

Recent downloads (6 months)

1 ( #418,152 of 1,925,534 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.